ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Risk-Sensitive Ergodic Control of Continuous Time Markov Processes With Denumerable State Space

Kumar, Suresh and Pal, Chandan (2015) Risk-Sensitive Ergodic Control of Continuous Time Markov Processes With Denumerable State Space. In: STOCHASTIC ANALYSIS AND APPLICATIONS, 33 (5). pp. 863-881.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1080/07362994.2015.1050674

Abstract

In this article, we study risk-sensitive control problem with controlled continuous time Markov chain state dynamics. Using multiplicative dynamic programming principle along with the atomic structure of the state dynamics, we prove the existence and a characterization of optimal risk-sensitive control under geometric ergodicity of the state dynamics along with a smallness condition on the running cost.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the TAYLOR & FRANCIS INC, 530 WALNUT STREET, STE 850, PHILADELPHIA, PA 19106 USA
Keywords: Risk-sensitive control; Controlled Markov chain; Multiplicative dynamic programming principle; Twisted kernel; Geometric ergodicity
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 24 Sep 2015 04:39
Last Modified: 24 Sep 2015 04:39
URI: http://eprints.iisc.ac.in/id/eprint/52385

Actions (login required)

View Item View Item